# SDR EVCA2020093002

- Difficulty date: September 23, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N108AE
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- Aircraft time: 23,834 hours, 40,024 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033302031
- Condition: Cracked
- Location: Bs 155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LT STA 155 BULKHEAD FRAME CRACKED APPROXIMATELY WL 57.
